# SDR CA190628008

- Difficulty date: June 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 24,515 hours
- Engine: Pwa PW123
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: V319
- Condition: Broken
- Location: Power Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, F
- Precautionary procedure: E

## Discrepancy

(CAN) WE HAD AN ENGINE IFSD ON MSN 522 DUE TO THE RH ENGINE SURGE BETWEEN 80% AND 120% ON FRIDAY 21/JUNE/19. PRECAUTION ENGINE SHUT DOWN WAS PERFORMED AND THE AIRCRAFT WAS SAFELY LANDED WITHOUT ANY INCIDENT: PILOT REPORT: THE ENGINE STARTED SURGING IMMEDIATELY AFTER THEY GOT AIRBORNE AND THE GEAR SELECTED UP   THERE WAS NO INDICATION OF A MALFUNCTION DURING THE TAKE-OFF ROLL. THE CREW INITIALLY HEARD THE CYCLING CHANGE IN ENGINE SOUND, AND FELT THE YAW. THEY THEN LOOKED AT THE ENGINE INSTRUMENTS AND CONFIRMED THAT THE #2 ENGINE TQ WAS FLUCTUATING BETWEEN 80 AND 120%. THEY DID NOT LOOK AT THE PROPELLER RPM GAUGE, BUT BASED ON THE TQ INDICATIONS DETERMINED THAT THE #2 ENGINE WAS OPERATING ABNORMALLY AND SHOULD BE SHUT DOWN. THIS WAS THEN DONE, AND THE AIRCRAFT RETURNED TO LAND (AN OVERWEIGHT LANDING WAS CONDUCTED). AFTER THEY HAD SHUT THE ENGINE DOWN, THEY NOTICED THAT THE ENGINE MANUAL CAUTION LIGHT HAD ILLUMINATED. TECHNICIANS FOUND A BROKEN POWER LEVER #2 MICRO SWITCH (LABEL 6141-S4) (TC# 20190628008)
